# SDR ASOA2014102311481

- Difficulty date: September 16, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 28,912 hours, 20,393 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD UPPER MID STEP AFT SIDE PANEL CRACKED.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  REMOVED AFT SIDE PANEL, PN 601R-31707-7 IAW SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01.  NEW SIDE WALL PANEL TO BE INSTALLED.
